# SDR FDEA201907251689

- Difficulty date: July 25, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 64,020 hours, 22,986 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cargo
- Condition: Fumes
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMBOUT HAD STRONG UNKNOWN FUMES IN COCKPIT  FOR 2-3 MINUTES. THAN SEEMED TO BE DISSAPPATING, BUT AT LEVEL OFF AT FL 380 STARTED COMING BACK.  DECLARED AN EMERGENCY AND DIVERTED.  PER B757 FIM 21-00-01-3  VERIFIED ALL ENG OIL AND HYD NOT OVER SERVICED. NO EXTERNAL LEAKING. FOUND CHEMICAL SHIPMENT CAUSING STRONG ODOR.  SHIPMENT REMOVED FROM AIRCRAFT A/C, OPENED FOR APROX 6 HOURS. NO FUMES NOTICEABLE. RAN A/C PER B757 JRH AND MM 71-00-00-5-3 TO CLOSE COMPRESSOR BLEED VALVES. NO FUMES ON EITHER ENG. A/C OK FOR SERVICE.
